Hi, Judy! I seemed to remember you posting, but don't recall your user name. Did you change it or is this your first post and I have you mixed up with someone else. Pink Grandma does a better job of keeping new members straight than I. My memory is not good at all.
I hate that you and Christine are having to watch your loved one go through so much. I am on "water pills" (diuretics) myself for ascites and edema, and I don't believe that's what is making him lethargic. I believe it is the liver disease. Everyone with liver disease sleeps a lot and has low energy. It is one of the reasons I could no longer work, though I switched to P/T for the last 12 yrs. I worked. It got to the point where I could not even work 10 hours a week, between the fatigue and pain from ostenecrosis.
I know that Christine mentioned that he has not even seen a GI doc yet. It's too bad that a hepatologist is so far away, but at the very least get him seen by a GI doc (I believe his appt. was today) and referred to a transplant center for evaluation. (I'm assuming he has no alcohol intake.) A primary care doc and ER are in no way equipped to deal with his serious state of health at this time.
Please let us know how his doctor visit went today.
Forum moderator - Hepatitis
"But that was yesterday, and I was a different person then."
Lewis Carroll, Alice in Wonderland